# SDR QMLA2024081520099

- Difficulty date: August 13, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N292AM
- Make and model: Bell 407
- Aircraft serial: 54569
- Aircraft time: 3,202 hours, 14,006 cycles
- Engine: Allsn 250C47B
- Engine time: 3,271 hours, 11,059 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, NURSE SMELLED ELECTRICAL BURNING FUMES COMING FROM AIR CONDITIONER  GASPER. RETURNED TO THE NEAREST SAFE LANDING AREA WHICH WAS BASE AND SHUTDOWN.  MAINTENANCE WAS CONTACTED.
